# SDR R61A201808170879

- Difficulty date: August 4, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,363 hours, 7,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570005
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT INBD SEAT TRACK AT FRAME 28.  INSTALLED A FILLER AND SPLICE PLATE IAW ETD2018-170-084939, AND SRM 53-00-10, REPAIR 01P.
